# SDR UIE2008F00037

- Difficulty date: September 12, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 7500 · Engine Bleed Air System
- Part: Relief Valve
- Part number: 227565M2
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. DURING CLIMB AT APPROX FL 230, NR 3 ENGINE FIRE HANDLE ILLUMINATED. ACCOMPLISHED FHB ENGINE FIRE PROCEDURES. LIGHT EXTINGUISHED AFTER THRUST LEVER SET TO IDLE. INCREASE IN NACELLE TEMP INSPECTION CARRIED OUT IAW AMM. FOUND PRESSURE RELIEF AT FAULT. REMOVED AND REPLACED VALVE OPS CHECKED AND LEAK CHECKED OK. (K)
